# SDR HALA2019042200193

- Difficulty date: April 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 20,794 hours, 3,252 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Unit
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - IN DESCENT AUTO FLT FCU FAULT.   TROUBLESHOOT AUTO FCU FAULT PER TSM 22-81-00-810-801-A. RESET FCU.  PERFORMED AFS TEST PER AMM 22-96-00. TEST OK NO FAULTS NOTED. OK FOR SERVICE.
